# SDR NWAA073446306

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 77,097 hours, 9,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND UPPER DECK LT EMERGENCY DOOR BATTERY PACK INOPERATIVE.  REPLACED BATTERY PACK PER AMM 52-23-14.
